MathSciNet Relay Station
MathSciNet bibliographic data
MR1487362 (99f:11154) 11S80 (30D35 30G06)
Cherry, William; Yang, Chung-Chun Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity. Proc. Amer. Math. Soc. 127 (1999), no. 4, 967–971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement